Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Isometric isomorphisms of measure algebras

Author: B. E. Johnson
Journal: Proc. Amer. Math. Soc. 15 (1964), 186-188
MSC: Primary 22.65; Secondary 42.56
MathSciNet review: 0160846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. XVI. Première partie: Les structures fondamentales de l’analyse. Livre III. Topologie générale (fascicule de résultats), Actualités Sci. Ind., no. 1196, Hermann & Cie, Paris, 1953 (French). MR 0055655 (14,1106a)
  • [2] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. 2 (1952), 251–261. MR 0049911 (14,246c)
  • [3] J. H. Williamson, A theorem on algebras of measures on topological groups, Proc. Edinburgh Math. Soc. 11 (1958/1959), 195–206. MR 0111993 (22 #2851)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 42.56

Retrieve articles in all journals with MSC: 22.65, 42.56

Additional Information

PII: S 0002-9939(1964)0160846-2
Article copyright: © Copyright 1964 American Mathematical Society